Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 20, NWS Green Bay, WI

July 19, 20199 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 8:12 PM CDT for 9 counties in Wisconsin. It was in force for 63 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 8:12 PM CDT (01:12 UTC)
Expired
Jul 19, 2019, 9:15 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
80.0 mph

Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:25 PM CDTHAIL 1.25Pelican Lake, WIFOUR TREES DOWN THAT WERE 6 TO 8 INCHES IN DIAMETER.
Jul 19, 8:31 PM CDTTSTM WND DMGAntigo, WITREES AND POWERLINES DOWN IN ANTIGO AND ACROSS THE ENTIRE COUNTY.
Jul 19, 8:45 PM CDTTSTM WND DMGBowler, WIVERY WIDESPREAD TREE AND POWERLINE DAMAGE THROUGHOUT THE COUNTY. ALSO DISPATCH REPORTED A TREE ON A BUILDING AND A CAR WITHIN THE COUNTY.
Jul 19, 8:47 PM CDTTSTM WND DMGKeshena, WIWIDSPREAD POWERLINE AND TREE DAMAGE. NO FLOODING OBSERVED.
Jul 19, 8:59 PM CDTTSTM WND DMGCrivitz, WISEVERAL TREES DOWN. STILL COMING DOWN AT THE TIME OF THE CALL.
Jul 19, 9:00 PM CDTTSTM WND DMG2 N Shawano, WIVERY WIDESPREAD TREE AND POWERLINE DAMAGE THROUGHOUT THE COUNTY. ALSO DISPATCH REPORTED A TREE ON A BUILDING AND A CAR WITHIN THE COUNTY.
Jul 19, 9:08 PM CDTTSTM WND DMGMountain, WINUMEROUS TREES DOWN IN THE MOUNTAIN AREA.
Jul 19, 9:14 PM CDTTSTM WND DMGMountain, WITREES DOWN IN MOUNTAIN.
Jul 19, 9:15 PM CDTTSTM WND DMG5 W Pound, WIMANY TREES DOWN ON HIGHWAY 64 BETWEEN POUND AND MOUNTAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:55 PM CDTSevere Thunderstorm Watch PDSSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2503 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

256 
WUUS53 KGRB 200112
SVRGRB
WIC041-067-069-073-075-078-083-085-115-200215-
/O.NEW.KGRB.SV.W.0020.190720T0112Z-190720T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
812 PM CDT Fri Jul 19 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Forest County in northeastern Wisconsin...
  Southeastern Lincoln County in north central Wisconsin...
  Northeastern Marathon County in central Wisconsin...
  Marinette County in northeastern Wisconsin...
  Southeastern Oneida County in north central Wisconsin...
  Menominee County in northeastern Wisconsin...
  Oconto County in northeastern Wisconsin...
  Langlade County in north central Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 915 PM CDT.

* At 811 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Crandon to near Veterans
  Memorial County Park to 7 miles west of Wausau, moving east at 70
  mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Wausau, Marinette, Shawano, Antigo, Crandon, Weston, Menominee, Rib
  Mountain, Oconto and Gillett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across north central Wisconsin. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows!

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4531 8940 4569 8930 4557 8779 4556 8783
      4550 8779 4544 8786 4535 8789 4535 8776
      4538 8767 4534 8765 4520 8774 4511 8766
      4510 8760 4510 8759 4514 8761 4513 8755
      4506 8758 4472 8822 4498 8993
TIME...MOT...LOC 0111Z 280DEG 62KT 4562 8907 4529 8920 4500 8977 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$
Kieckbusch
3 follow-up statements
445 
WWUS53 KGRB 200119
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
819 PM CDT Fri Jul 19 2019

WIC069-200128-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-190720T0215Z/
Lincoln WI-
819 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, north central and northeastern Wisconsin.

LAT...LON 4512 8960 4512 8943 4519 8943 4523 8934
      4569 8930 4557 8779 4557 8783 4550 8779
      4535 8789 4537 8767 4534 8765 4520 8774
      4511 8766 4510 8759 4514 8761 4512 8755
      4506 8758 4472 8822 4498 8993
TIME...MOT...LOC 0118Z 279DEG 66KT 4562 8904 4527 8903 4511 8925 4498
8960

$$

WIC041-067-073-075-078-083-085-115-200215-
/O.CON.KGRB.SV.W.0020.000000T0000Z-190720T0215Z/
Forest WI-Marathon WI-Marinette WI-Oneida WI-Menominee WI-Oconto WI-
Langlade WI-Shawano WI-
819 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN FOREST...NORTHEASTERN MARATHON...MARINETTE...
SOUTHEASTERN ONEIDA...MENOMINEE...OCONTO...LANGLADE AND SHAWANO
COUNTIES...

At 818 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Crandon to near Veterans Memorial
County Park to near Antigo to Wausau, moving east at 75 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Wausau, Marinette, Shawano, Antigo, Crandon, Weston, Menominee, Rib
Mountain, Oconto and Gillett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Langlade county! SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4512 8960 4512 8943 4519 8943 4523 8934
      4569 8930 4557 8779 4557 8783 4550 8779
      4535 8789 4537 8767 4534 8765 4520 8774
      4511 8766 4510 8759 4514 8761 4512 8755
      4506 8758 4472 8822 4498 8993
TIME...MOT...LOC 0118Z 279DEG 66KT 4562 8904 4527 8903 4511 8925 4498
8960

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$
Kieckbusch
868 
WWUS53 KGRB 200133 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
833 PM CDT Fri Jul 19 2019

WIC041-067-073-075-078-083-085-115-200215-
/O.CON.KGRB.SV.W.0020.000000T0000Z-190720T0215Z/
Forest WI-Marathon WI-Marinette WI-Oneida WI-Menominee WI-Oconto WI-
Langlade WI-Shawano WI-
833 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN FOREST...EAST CENTRAL MARATHON...MARINETTE...
SOUTHEASTERN ONEIDA...MENOMINEE...OCONTO...EASTERN LANGLADE AND
SHAWANO COUNTIES...

At 832 PM CDT, severe thunderstorms were located along a line
extending from near North Otter Creek Natural Area to near White Lake
to 8 miles northwest of Neopit to 10 miles northwest of Wittenberg,
moving east at 70 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Wausau, Marinette, Shawano, Antigo, Crandon, Weston, Menominee,
Oconto, Gillett and Crivitz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across Langlade, northwest Menominee and 
northeast Marathon counties! SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4494 8966 4507 8921 4519 8903 4560 8919
      4557 8783 4550 8779 4544 8786 4541 8785
      4535 8789 4534 8784 4537 8767 4534 8765
      4520 8774 4511 8766 4510 8759 4514 8761
      4512 8755 4506 8758 4472 8822
TIME...MOT...LOC 0132Z 280DEG 62KT 4558 8871 4523 8871 4507 8893 4494
8928

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$
Kieckbusch
194 
WWUS53 KGRB 200144
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
844 PM CDT Fri Jul 19 2019

WIC073-085-200152-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-190720T0215Z/
Marathon WI-Oneida WI-
844 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARATHON AND
SOUTHEASTERN ONEIDA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northeastern Wisconsin.

LAT...LON 4506 8758 4472 8822 4488 8922 4498 8922
      4501 8905 4511 8882 4559 8901 4557 8783
      4550 8779 4544 8786 4541 8785 4535 8789
      4534 8784 4537 8767 4534 8765 4520 8774
      4511 8766 4510 8759 4514 8761 4512 8755
TIME...MOT...LOC 0142Z 280DEG 61KT 4557 8857 4518 8846 4501 8870 4488
8904

$$

WIC041-067-075-078-083-115-200215-
/O.CON.KGRB.SV.W.0020.000000T0000Z-190720T0215Z/
Forest WI-Marinette WI-Menominee WI-Oconto WI-Langlade WI-Shawano WI-
844 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN FOREST...MARINETTE...MENOMINEE...OCONTO...EASTERN
LANGLADE AND CENTRAL SHAWANO COUNTIES...

At 842 PM CDT, severe thunderstorms were located along a line
extending from 11 miles east of North Otter Creek Natural Area to
Mountain to near Big Smokey Falls to 7 miles northeast of Wittenberg,
moving east at 70 mph.

These are very dangerous storms.

HAZARD...90 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages.

Locations impacted include...
Marinette, Shawano, Crandon, Menominee, Oconto, Gillett, Crivitz,
Mountain, Wausaukee and Pound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage across southeast Forest, northern Oconto, 
Menominee and northwest Shawano counties. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4506 8758 4472 8822 4488 8922 4498 8922
      4501 8905 4511 8882 4559 8901 4557 8783
      4550 8779 4544 8786 4541 8785 4535 8789
      4534 8784 4537 8767 4534 8765 4520 8774
      4511 8766 4510 8759 4514 8761 4512 8755
TIME...MOT...LOC 0142Z 280DEG 61KT 4557 8857 4518 8846 4501 8870 4488
8904

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...90MPH
 
$$
Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 19, 6:41 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
641 PM CDT Fri Jul 19 2019

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 352 PM CDT Fri Jul 19 2019

Main focus is on potential for significant severe weather this
evening.

Latest surface observations as of 20 UTC indicated surface warm
front making slow progress northward ahead of developing surface
wave currently over southwest Minnesota. Warm front stretched from
near Sheboygan to near Stevene Point to LaCrosse. Warm front has
been a bit slower moving northward than previously forecast.
Meanwhiile, upstream convection has rapidly developed near and
just northeast of surface low pressure system. Discrete SC
structures and small line segments already taking shape southwest
of DLH to near Alexandria Minnesota. Convection already starting
to enter far northwest Wisconsin northwest of Hayward. Appears
active convection will start to impact the far northwest portion
of the forercast area by 22-23 UTC which is a little sooner than
previous CAM forecasts. CAMS,particularly the HRRR, have been
very consistent in convection growing upscale to impressive QLCS
and tracking it across the northcentral portion of the forecast
area. However latest few HRRR runs have been a bit further south
with the deep convection which seems to fit the latest radar and
satellite observations. Deep layer shear over the northern half of
the forecast area is impressive especially given the degree of
instablity currently situated over the southern half of Minnesota
and over the southwest half of Wisconsin. MLCAPES are well over
4000 J/kg in this area and the instablity continues to move slowly
northward ahead of the approaching low pressure system. The
combination of 0-6 km shear greater than 40-45 kts and instablity
certainly favors initially discrete SC storms over central
Minnesota into northwest Wisconsin capable of very large hail,
significant damaging winds and perhaps a few tornadoes. There is
some uncertainty as to how quickly the convection can grow upscale
into large bowing line segment before impacting northcentral
Wisconsin. Another complicating factor is that the airmass over
far northern Wisconsin is still not as unstable as surface Tds are
still only in the mid-upper 50s. Thus, the greatest severe
weather threat may end up shifting a little further south. Given
the amount of 0-3 km shear, possibity of embedded weak tornadoes
within organized QLCS is also possible especially over northcentral
part of the forecast area.

ST forecast guidance has been pretty consistent on moving
convective activity east of the area around midnight.

Saturday, still somewhat uncertain for severe potential. Surface
boundary will likely extend somewhere over the central portion of
the forecast area. Models suggest another weak impulse make
interact with that boundary during the afterenoon hours which may
kick off additional convection. At this time, a slight risk for
the southern portion still seems warranted but will need to see
how overnight convection plays out as atmosphere may be pretty
worked over. Certainly will be noticably cooler for Saturday with
clouds and northerly winds especially north of I29.

.LONG TERM...Saturday Night Through Friday
Issued at 352 PM CDT Fri Jul 19 2019

The main highlights from this forecast period are the precip
trends for Saturday night into Sunday and the upper-level pattern
change that will bring drier conditions and near seasonal
temperatures to the area.

Saturday night into Sunday...A nearly stationary frontal boundary
will propagate south over Wisconsin on Saturday. By Saturday
evening, a surface high pressure system will be moving into the
Upper Mississippi Valley helping to push the slow frontal boundary
south out of the forecast area. Model guidance indicates the main
axis of showers and storms will ride along this front, with less
significant precipitation trailing behind it. The possibility for
storms over the forecast area late Saturday evening and night
will be on the decrease, as instability and lapse rates decrease
across the forecast area as the front moves south. It is possible
for some of the trailing precipitation to stick around across
central and east-central Wisconsin into Sunday morning.

Rest of the extended...The upper-level pattern will begin to
change on Sunday evening over the Upper Mississippi Valley to a
northwest mean flow. At the same time, a strong ridge of high
pressure over the Northern Plains will continue to build. The
northwest flow aloft and a surface high pressure moving into the
Northern Plains from Canada will keep the forecast area dry
through the rest of the extended. There are some hints of a
shortwave impacting the area on Wednesday that could bring the
next chance for showers and storms, however, much uncertainty
remains with this feature. Will continue to monitor.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 641 PM CDT Fri Jul 19 2019

A mesoscale convective system is currently developing across
northwest Wisconsin and is forecast to dive southeast through all
of the TAF sites during the evening hours. This complex is
expected to bring mainly high winds and heavy rain, however
isolated tornadoes and large hail are also possible. The complex
is expected to reach RHI around 00Z, AUW/CWA just after 01Z,
KGRB/KATW/KOSH just after 03Z and KMTW after 04Z.

Shower and thunderstorm activity is expected to end during the
overnight with relatively benign conditions through the morning
hours on Saturday. Showers and thunderstorms are again possible on
Saturday, mainly across central and east-central Wisconsin.
However there is quite a bit of model uncertainty with some models
keeping the activity south of the TAF sites. Therefore will leave
out of the current set of TAFs.

.KOSH...Southerly winds less than 10 knots this evening. Medium
confidence in TSRA impacting KOSH between 03-06Z this evening.
These thunderstorms could be strong to severe as they hit the
airport with damaging winds and heavy rain. Isolated tornadoes and
large hail are also possible. Introduced a prevailing group for
TSRA with northwest wind potential of 30 knots impacting the
terminal. Most favorable timing for thunderstorm activity Saturday
afternoon is between 17-23Z Saturday if it occurs.

Windshifts of interest include...potential for abrupt wind shift
to northwest due to thunderstorm winds at around 03Z. Low
confidence in wind direction post thunderstorm activity tonight,
current forecast keeps winds southwest.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030-
031-035>040-045-048>050-073-074.
&&

SHORT TERM.....ESB
LONG TERM......Hykin
AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
316 PM CDT Fri Jul 19 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A significant severe weather outbreak appears increasingly likely
over parts of central, northcentral and northeast Wisconsin this
evening. The primary severe weather threat will be damaging
straight lines winds and large hail. A tornado or two is also
possible, especially earlier in the evening over northcentral
Wisconsin. As the evening progresses the threat will likely
transition to damaging straight lines winds. Localized wind gusts
to 70 mph are possible this evening especially north of highway
29.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The chance of thunderstorms will continue at times on Saturday
and Saturday night. It is possible that a severe thunderstorm
threat could develop at some point, though determining exactly
when is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

LMZ521-522-541>543-202030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of severe storms which could produce damaging
winds and large hail tonight.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms at times on Saturday and Saturday
night that may pose a hazard for boaters. Periods of dense marine
fog are also possible.

ESB/Hykin

In the hours before

Special weather statement, Jul 19, 6:47 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
647 PM CDT Fri Jul 19 2019

WIZ018-030-035-036-200030-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
647 PM CDT Fri Jul 19 2019

...SEVERE THUNDERSTORMS ARRIVING IN NORTHWEST WOOD...SOUTHWEST
LINCOLN AND WESTERN MARATHON COUNTIES BY AROPUND 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to 6 miles east of Cornell to near
Chippewa Falls. Movement was east at 50 mph.

Damaging winds and large hail will be likely with these storms.

Locations impacted include...
Wausau, Marshfield, Weston, Merrill, Rib Mountain, Mosinee,
Abbotsford, Spencer, Council Grounds State Park and Rothschild.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4530 9005 4518 8942 4512 8942 4512 8930
      4475 8946 4448 8996 4458 9032
TIME...MOT...LOC 2343Z 288DEG 41KT 4539 9092 4514 9103 4495 9136

Kieckbusch
Local storm report, Jul 19, 7:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             RHINELANDER             45.63N 89.41W
07/19/2019  E1.00 INCH       ONEIDA             WI   LAW ENFORCEMENT

            1 INCH HAIL AND LOCALIZED FLOODING IN CITY OF RHINELANDER
            REPORTED BY FIRE DEPARTMENT.

&&

GENEB
Local storm report, Jul 19, 7:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     4 N SPENCER             44.82N 90.28W
07/19/2019  M53 MPH          MARATHON           WI   TRAINED SPOTTER

&&

GENEB
Local storm report, Jul 19, 7:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
757 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             RHINELANDER             45.63N 89.41W
07/19/2019  M1.00 INCH       ONEIDA             WI   AMATEUR RADIO

&&

BERSCH
Local storm report, Jul 19, 8:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     GLEASON                 45.30N 89.50W
07/19/2019                   LINCOLN            WI   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&

ECKBERG
Local storm report, Jul 19, 8:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     ATHENS                  45.03N 90.08W
07/19/2019                   MARATHON           WI   LAW ENFORCEMENT

            POWERLINES DOWN IN ATHENS. MUCH OF THE VILLAGE IS WITHOUT
            POWER.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:10 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more50 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more50 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:03 AM CDTTornado WarningGRBOutagamie, Waupaca27 min
Jul 20, 11:21 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more54 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:35 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano40 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.